Geometriae Dedicata

, Volume 2, Issue 1, pp 115–125

Hamiltonian circuits in simplicial complexes

  • Günter Ewald
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© D. Reidel Publishing Company 1973

Authors and Affiliations

  • Günter Ewald
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of BritishColumbiaUSA
  2. 2.Institut für MathematikRuhr-Universität Bochum463 BochumGermany

Personalised recommendations